Fang, Jin-Qing, et al. "Nonlinear control of chaotic systems: a switching manifold approach.." Discrete Dynamics in Nature and Society 4.4 (2000): 257-267. <http://eudml.org/doc/121805>.
@article{Fang2000,
author = {Fang, Jin-Qing, Hong, Yiguang, Qin, Huashu, Chen, Guanrong},
journal = {Discrete Dynamics in Nature and Society},
keywords = {chaos control; nonlinear control; switching manifold approach; Lorenz chaotic system},
language = {eng},
number = {4},
pages = {257-267},
publisher = {Hindawi Publishing Corporation, New York},
title = {Nonlinear control of chaotic systems: a switching manifold approach.},
url = {http://eudml.org/doc/121805},
volume = {4},
year = {2000},
}
TY - JOUR
AU - Fang, Jin-Qing
AU - Hong, Yiguang
AU - Qin, Huashu
AU - Chen, Guanrong
TI - Nonlinear control of chaotic systems: a switching manifold approach.
JO - Discrete Dynamics in Nature and Society
PY - 2000
PB - Hindawi Publishing Corporation, New York
VL - 4
IS - 4
SP - 257
EP - 267
LA - eng
KW - chaos control; nonlinear control; switching manifold approach; Lorenz chaotic system
UR - http://eudml.org/doc/121805
ER -